PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994-1995 | 112 | 3 | 203-211
Tytuł artykułu

On an extension of norms from a subspace to the whole Banach space keeping their rotundity

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let ℛ denote some kind of rotundity, e.g., the uniform rotundity. Let X admit an ℛ-norm and let Y be a reflexive subspace of X with some ℛ-norm ∥·∥. Then we are able to extend ∥·∥ from Y to an ℛ-norm on X.
Słowa kluczowe
Twórcy
autor
  • Institute of Mathematics, Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
Bibliografia
  • [1] J. M. Borwein and M. Fabian, On convex functions having points of Gateaux differentiability which are not points of Fréchet differentiability, a preprint.
  • [2] J. M. Borwein, M. Fabian and J. Vanderwerff, Locally Lipschitz functions and bornological derivatives, a preprint.
  • [3] J. Diestel, Geometry of Banach Spaces-Selected Topics, Lecture Notes in Math. 485, Springer, 1975.
  • [4] R. Deville, G. Godefroy and V. E. Zizler, Smoothness and Renormings in Banach Spaces, Pitman Monographs in Pure and Appl. Math. 64, Wiley, New York, 1993.
  • [5] K. John and V. Zizler, On extension of rotund norms, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 705-707.
  • [6] K. John and V. Zizler, On extension of rotund norms II, Pacific J. Math. 82 (1979), 451-455.
  • [7] V. E. Zizler, Smooth extension of norms and complementability of subspaces, Arch. Math. (Basel) 53 (1989), 585-589.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv112i3p203bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.